# SDR SWIA202264622

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,066 hours, 24,433 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L WINDSHIELD HEAT FAILED IN CRUSE. THE WINDSHIELD CRACKED SHORTLY AFTER.   (FLIGHT 4131- FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
